The shape of SN 1993J re-analysed

Stevance, H.F., Baade, D., Bruten, J.R. et al. (8 more authors) (2020) The shape of SN 1993J re-analysed. Monthly Notices of the Royal Astronomical Society, 494 (1). pp. 885-901. ISSN 0035-8711



Copyright, Publisher and Additional Information: © 2020 The Author(s) Published by Oxford University Press on behalf of the Royal Astronomical Society. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: techniques: polarimetric; supernovae: general; supernovae: individual: SN 1993J
  • Accepted: 11 March 2020
  • Published (online): 27 March 2020
  • Published: May 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 03 Jun 2020 10:39
Last Modified: 03 Jun 2020 10:39
Status: Published
Publisher: Oxford University Press (OUP)
Refereed: Yes
Identification Number:
Related URLs:

Share / Export